Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Word processing -- mixing up words when speaking and typing -- cognitive damage?


[pu...]

Recommended Posts

I keep mixing words up when I speak and write.  Sometimes I can stop and catch myself and sometimes I cannot.

 

I omit words that I think when I am trying to speak -- for example -- in my mind I want to say ¨until Saturday¨ but I instead say or type Saturday until.  I also sometimes combine words -- like the first syllable of a word gets combined with a syllable of the next word I want to say.  Also, I sometimes know what I want to say but when I try to say in the words either get mixed up when the come out or they won´t come out the way I am thinking them.

 

Has anyone else experienced this?  What is going on in my brain that keeps me from speaking and saying what I am thinking.  I am so tired of this.  It is so incredibly hard for me to do my job like this.  :'( :'( :'( :'(

 

Link to comment
Share on other sites

I am on 10 mg of Valium.  I started taking 100 mg of Phosphatidylserine every other day in the am and it seems to help with cognitive areas of the brain.  At least for me. If you dare try it, I'd suggest the non soy.....non gmo type.  And cut the capsule and take a teeny bit on your finger.  Never take it at night, you won't sleep. 

 

    That's all I got.  Also, I am not sleeping at all since I've been tapering.  I wish I knew why.  That's all I got.  I don't know if it will help or not but it is helping me.

 

Best wishes.

Link to comment
Share on other sites

I am on 10 mg of Valium.  I started taking 100 mg of Phosphatidylserine every other day in the am and it seems to help with cognitive areas of the brain.  At least for me. If you dare try it, I'd suggest the non soy.....non gmo type.  And cut the capsule and take a teeny bit on your finger.  Never take it at night, you won't sleep. 

 

    That's all I got.  Also, I am not sleeping at all since I've been tapering.  I wish I knew why.  That's all I got.  I don't know if it will help or not but it is helping me.

 

Best wishes.

 

Thanks so much for the suggestion. Not sure if it would be a good idea for me to try that, as sleep is already a big issue for me.  I´m off the benzo 6 weeks now, and my nervous system is so sensitive now that anything that amps me up might be risky to add to the mix.  Thank you again so much, though <3

Link to comment
Share on other sites

I keep mixing words up when I speak and write.  Sometimes I can stop and catch myself and sometimes I cannot.

 

I omit words that I think when I am trying to speak -- for example -- in my mind I want to say ¨until Saturday¨ but I instead say or type Saturday until.  I also sometimes combine words -- like the first syllable of a word gets combined with a syllable of the next word I want to say.  Also, I sometimes know what I want to say but when I try to say in the words either get mixed up when the come out or they won´t come out the way I am thinking them.

 

Has anyone else experienced this?  What is going on in my brain that keeps me from speaking and saying what I am thinking.  I am so tired of this.  It is so incredibly hard for me to do my job like this.  :'( :'( :'( :'(

 

I hear you on that Hope.

 

I struggle some days to do my job as well.  I started on Klonopin and have been pretty much clean from that for 3 1/2 years.  I stopped Baclofen in September and have been struggling.  I'm 52, almost 53, now as well and have some gut issues so some of it could be wear and tear.  You can't think straight when you're anxious in general.

 

How's your sleep.  Baby yourself in that department, dump all caffeine.  Stop drinking alcohol too, something I have struggled to do and I really am jacked up for a few days when I do.

 

Get some gentle exercise as well and eat right.  Eat light and healthy and avoid excessive sugar.

 

This is post withdrawal so I'm not sure you should be posting here if you are still tapering.  Valium is a dirty benzo and can gum up your brain.  The sooner you can get off of it probably the clearer you will start thinking.  Don't rush it, but try to stick to a taper schedule so you can come off of it safely.

Link to comment
Share on other sites

I keep mixing words up when I speak and write.  Sometimes I can stop and catch myself and sometimes I cannot.

 

I omit words that I think when I am trying to speak -- for example -- in my mind I want to say ¨until Saturday¨ but I instead say or type Saturday until.  I also sometimes combine words -- like the first syllable of a word gets combined with a syllable of the next word I want to say.  Also, I sometimes know what I want to say but when I try to say in the words either get mixed up when the come out or they won´t come out the way I am thinking them.

 

Has anyone else experienced this?  What is going on in my brain that keeps me from speaking and saying what I am thinking.  I am so tired of this.  It is so incredibly hard for me to do my job like this.  :'( :'( :'( :'(

 

I hear you on that Hope.

 

I struggle some days to do my job as well.  I started on Klonopin and have been pretty much clean from that for 3 1/2 years.  I stopped Baclofen in September and have been struggling.  I'm 52, almost 53, now as well and have some gut issues so some of it could be wear and tear.  You can't think straight when you're anxious in general.

 

How's your sleep.  Baby yourself in that department, dump all caffeine.  Stop drinking alcohol too, something I have struggled to do and I really am jacked up for a few days when I do.

 

Get some gentle exercise as well and eat right.  Eat light and healthy and avoid excessive sugar.

 

This is post withdrawal so I'm not sure you should be posting here if you are still tapering.  Valium is a dirty benzo and can gum up your brain.  The sooner you can get off of it probably the clearer you will start thinking.  Don't rush it, but try to stick to a taper schedule so you can come off of it safely.

 

Hi -- thanks so much for your reply.  Yep, I don´t do caffeine nor alcohol, and I´m doing my best to eat clean, but was also trying to gain a bit of weight bc I was so skinnied out after the klonopin.  Sending hugs <3

Link to comment
Share on other sites

I keep mixing words up when I speak and write.  Sometimes I can stop and catch myself and sometimes I cannot.

 

I omit words that I think when I am trying to speak -- for example -- in my mind I want to say ¨until Saturday¨ but I instead say or type Saturday until.  I also sometimes combine words -- like the first syllable of a word gets combined with a syllable of the next word I want to say.  Also, I sometimes know what I want to say but when I try to say in the words either get mixed up when the come out or they won´t come out the way I am thinking them.

 

Has anyone else experienced this?  What is going on in my brain that keeps me from speaking and saying what I am thinking.  I am so tired of this.  It is so incredibly hard for me to do my job like this.  :'( :'( :'( :'(

 

I hear you on that Hope.

 

I struggle some days to do my job as well.  I started on Klonopin and have been pretty much clean from that for 3 1/2 years.  I stopped Baclofen in September and have been struggling.  I'm 52, almost 53, now as well and have some gut issues so some of it could be wear and tear.  You can't think straight when you're anxious in general.

 

How's your sleep.  Baby yourself in that department, dump all caffeine.  Stop drinking alcohol too, something I have struggled to do and I really am jacked up for a few days when I do.

 

Get some gentle exercise as well and eat right.  Eat light and healthy and avoid excessive sugar.

 

This is post withdrawal so I'm not sure you should be posting here if you are still tapering.  Valium is a dirty benzo and can gum up your brain.  The sooner you can get off of it probably the clearer you will start thinking.  Don't rush it, but try to stick to a taper schedule so you can come off of it safely.

 

Oh, I am not tapering.  C/t then overrapid taper from klonopin.  Been off 6 weeks

Link to comment
Share on other sites

×
×
  • Create New...